Heart Disease Community
alergic or cant tollerate b.p meds
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

alergic or cant tollerate b.p meds

simple question - is anyone allergic to b.p meds ? or cant tollerate them ?  

so far I cant take beta blockers - or cal channel blockers  or ace inhibbitors . without getting allergic reactions adverse
side effects !  

seems as im getting older in age now 50s..the most I can tollerate any medication is like 1 to 2months , and that is hard to do !  iv been in the ER and Hospital over this a few times !!
each time , the doctor sticks me on one of the stupid medications iv taken before ?  even if I tell them , had problems with that.. they insist it wont hurt me ..

im now wondering whats in the pills -  is the medication itsself  or fillers that cause the side effects or allergic
reactions ...  

and I cant even go see a allergest about the drugs.. to get tested for them or have them tested ?

I did read there is new implant , for people who cant take b.p meds.. but its only in the trail runs now.. of testing
though they say it works fine .
anyone read about that new deal ?

wonder if its worth getting cutt up for ?  and how long till the battery fails.. before your get re opened again ?
hmmmm..  lots to think about on that issue !

oh well.. thanks all ..
Related Discussions
6 Comments Post a Comment
Blank
Avatar_f_tn
What kinds of allergic reactions are you having to the medications?

Allergic reactions to beta-blockers and calcium channel blockers are: rash, itching, swelling, dizziness, trouble breathing. Which usually subside with continuous use...in other words, letting your body adjust to them.

I'm not sure about ACE inhibitors and any allegic reactions to them.

What exactly does this "trial implant" you're talking about do?

Blank
592969_tn?1248329005
What happens when you get an allergic reaction to these meds?  Serious life threatening allergic reactions include swelling of the tongue and lips.  This can happen with any medications if allergic to them.  My mom had a several allergic reaction to an ace inhibitor where her tongue and lips swelled.  Most heart medications do have side effects such as tiredness.  
Blank
343006_tn?1314450071
I have been on meny bp meds.. mostly beta blockers -
I get the normal side effects  - but with beta blockers its mostly long term effects..that
effects the blood sugar levels. due to that iv been taken off them one at a time.. and problems go away!  

im on ccb now verapamil  and yes I get swollen ankles and as well lips and throat closeing and eyes drying and dry mouth and ears ringing  and dizzyness and out of breath feelings ,shortness of breath  no energy at all.  its just a bad drug for me..
and Yes..
yes,, I have gotten Hives a few times !  from the meds.   clearly im allergic

but my dumbell doctor does not understand it .

the new b.p lowering deal , is online -  its implanted in the upper right chest area
and is small like a battery box.. with wires or leads to the right and left neck  
its got sensors on them .. it somehow signals the brain to slow and lower the b.p
down eletronic wise.  ?  heck I will look it up and repost it tomorrow ..
I know its in the early stages of testing

and it said , its for people who can not take b.p medications .. as it has zero side effects !    

will get back on that subject.  

thanks for all replys.  boogernose.
Blank
Avatar_m_tn
When I had my first stent procedure, they put me on a blood pressure medicine for the first time (do not remember name).  They sent me home the next day as planned.  I was home for a few hours and my blood pressure crashed.  I blacked out in the bathroom after feeling extremely nausious (went in to vomit I thought) and "came to" on the floor.  We called the ambulance, the guys checked me out and were double checking that I wanted to go to the hospital.  In "mid-contemplation" I blacked out again and the decision was made.  They kept me for three more days and couldn't figure out anything except that it must be the bp med and tried something else.  Haven't had that happen again.

So, I'm thinking yes?  Certain bp meds could not be compatible with certain individuals.  Not sure if this helps and I am by NO MEANS an authority at all.  Best wishes!!
Blank
343006_tn?1314450071
Yes it helps alot !   it confirms to me at least, that some medications do cause harm
and Doctors should take more time and fully test -and do a trial run with us poor folks who have to take meds for b.p or other reasons. to see that we can tollerate it first and or
what side effects we get from it. I think its worth sitting in a office or waiting room for a few need hours, so the doctor can watch and ask us how or what we feel on the meds.
then test or go from that point !    that is called safe carefull care (careing)  that does not happen these days!  with 99.9 % of doctors ,as its always a rush job visit in and out !
and clearly no doctor can really check a person out in 10 to 15mins. when that happens
its a guessing game. and ginny pig time !   in short its poor and unsafe -non careing
(care)   but again in this world now,  its pay more and get less.
I feel alot of these doctors are mostly in it for the Money.  and the pharm mfg companys and Insurance companys are making it worse with bonus $ and trips and cars and whatever .. bling bling .. dash for the cash ,
its a shame !  and we should get better care and doctors !   the oath they took , to some means nothing at all.    iv met a few young doctors that just full of themselfs.

well thats about it.. thanks again for your post  yes it helped alot..  
Blank
343006_tn?1314450071
THE IMPLANT INFO IS ON THIS SITE ..
JUST CLICK TO LEFT   SAYS BLOOD PRESSURE ABOVE 160 ?  AND YOUR THERE
LOTS OF INFO ON IT .. AND HOW ITS TRIAL RUN STAGES NOW.
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
Avatar_m_tn
Blank
Occupant
IL
329165_tn?1412685860
Blank
Smiley2000
Australia
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_f_tn
Blank
ejoli commented on HectorSF's status
Dec 26
Avatar_n_tn
Blank
astababba added the Complete Blood Count Tracker
Dec 26
Avatar_m_tn
Blank
Paxiled commented on How much arsenic is i...
Dec 26
Heart Disease Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
Avatar_m_tn
Blank
Occupant
IL
329165_tn?1412685860
Blank
Smiley2000
Australia